Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 10.75
  • Total

    USD 10.75
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Nurofen Zavance
  • Nurofen Zavance Liq.caps
Strength
  • 200mg
Name Country Strength Pack Size USD Cart
Nurofen Zavance - ibuprofen - 200mg - 72 tablets Nurofen Zavance ibuprofen Brand New Zealand 200mg 72 tablets OTC $18.62 Add
Nurofen Zavance Liq.caps - ibuprofen - 200mg - 40 liquicaps Nurofen Zavance Liq.caps ibuprofen Brand New Zealand 200mg 40 liquicaps OTC $15.04 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Absorbed up to TWICE AS FAST as standard Nurofen.

  Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with; *HEADACHE *MIGRAINE HEADACHE *TENSION HEADACHE *MUSCULAR PAIN *COLD & FLU SYMPTOMS *PERIOD PAIN *DENTAL PAIN *SINUS PAIN *BACK PAIN *ARTHRITIC PAIN *REDUCES FEVER.

DOSAGE: Take with water

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as required (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as required (maximum 4 tablets in 24 hours).

Do not give Nurofen Zavance tablets to children under 7 years.  Nurofen for Children products are available.

 

Contains: sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat or lactose.

Contains no preservatives

Contains sucrose

May be taken by breast feeding mothers.

Contains 146mg of sodium (take into account if on a low sodium diet).

Most asthmatics can take Nurofen Zavance but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

BEFORE USE - seek medical advice if:

-You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

-You are taking medication regularly or are over 65.

DO NOT TAKE:

-If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

-If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.  If you have an allergic reaction, stop taking and see your doctor immediately.

-During the first 6 months of pregnancy, except on your doctor's advice.  Do not use at all during the last 3 months of pregnancy.

-For more than 3 days at a time, except with your doctor's advice.  Do not exceed the recommended dose.  Excessive use can be harmful.

Absorbed up to TWICE AS FAST as standard Nurofen.

  Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with; *HEADACHE *MIGRAINE HEADACHE *TENSION HEADACHE *MUSCULAR PAIN *COLD & FLU SYMPTOMS *PERIOD PAIN *DENTAL PAIN *SINUS PAIN *BACK PAIN *ARTHRITIC PAIN *REDUCES FEVER.

DOSAGE: Take with water

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as required (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as required (maximum 4 tablets in 24 hours).

Do not give Nurofen Zavance tablets to children under 7 years.  Nurofen for Children products are available.

 

Contains: sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Contains no gluten, wheat or lactose.

Contains no preservatives

Contains sucrose

May be taken by breast feeding mothers.

Contains 146mg of sodium (take into account if on a low sodium diet).

Most asthmatics can take Nurofen Zavance but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

BEFORE USE - seek medical advice if:

-You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines

-You are taking medication regularly or are over 65.

DO NOT TAKE:

-If you have a stomach ulcer or other stomach disorders, kidney or heart problems.

-If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.  If you have an allergic reaction, stop taking and see your doctor immediately.

-During the first 6 months of pregnancy, except on your doctor's advice.  Do not use at all during the last 3 months of pregnancy.

-For more than 3 days at a time, except with your doctor's advice.  Do not exceed the recommended dose.  Excessive use can be harmful.

Nobody has left a review yet for NUROFEN ZAVANCE, why not be the first?

arrow
Same Kiwi, new look! Old Site.